# SDR DALA1313130681

- Difficulty date: April 11, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 64,559 hours, 29,689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N352112
- Condition: Damaged
- Location: Bs 720-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF INTERCOASTAL FROM BS 720-740 RBL 10.45 IN FWD CARGO,  FOUND NINE OVERSIZED ELONGATED HOLES AND ONE DENT AT BS 720 IN FUSELAGE SKIN.  REPAIRED IAW ERA 513916-14, REV ORIG.
